RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 1, Pages 73–85 (Mi jmag172)  

A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II

A. Il'inskii

Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Abstract: The aim of this paper is to indicate stochastic processes which are connected with Stirling numbers of the first and the second kind and Euler numbers in a natural way. A probabilistic approach allows us to give very simple proofs of some identities for these coeficients.

Full text: PDF file (250 kB)
Full text: http:/.../abstract.php?uid=m12-0073e

Bibliographic databases:
MSC: 05A30, 05A19, 11B65, 11B68, 11B73
Received: 05.07.2004
Language:

Citation: A. Il'inskii, “A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II”, Mat. Fiz. Anal. Geom., 12:1 (2005), 73–85

Citation in format AMSBIB
\Bibitem{Ili05}
\by A.~Il'inskii
\paper A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers.~II
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 1
\pages 73--85
\mathnet{http://mi.mathnet.ru/jmag172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135425}
\zmath{https://zbmath.org/?q=an:1103.11300}


Linking options:
  • http://mi.mathnet.ru/eng/jmag172
  • http://mi.mathnet.ru/eng/jmag/v12/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:78
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020